With the growing popularity of botox and other fillers, I’ve had a couple of reader questions that I decided to investigate. Here’s what the experts say.
I have been getting botox and filler injections for years and all of a sudden I am getting a lot of bruising after my injections. What can be causing this and should I change my doctor?
There are several OTC (over the counter) medications that can be leading to the brusing. Avoid the following products one week before you get your injections.
My friend tells me I shouldn’t go to the gym the day I have an injection..is that true?
Most doctors recommend that for AT LEAST four hours after an injection that you DO NOT
Get you hair colored
Wash or blow dry your hair
Don’t get your hair colored
Don’t wash or bow dry your hair
Touch the area
Travel by air
I used to love the results I got from Restylane but I m not happy with the results of my injections anymore. What’s going on?
Restylane will build up over time and at some point I would suggest that you ask your dermatologist to dissolve the Restylane build up and start fresh. Feel inside your mouth and if you feel a deep ridge along what we consider your “smile lines” (nasal labial folds) you may want to dissolve them. Talk to your doctor.